Faisceaux pervers, transformation de Mellin et déterminants
Mémoires de la Société Mathématique de France, no. 66 (1996), 112 p
@book{MSMF_1996_2_66__1_0,
     author = {Loeser, Fran\c cois},
     title = {Faisceaux pervers, transformation de Mellin et d\'eterminants},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {66},
     year = {1996},
     doi = {10.24033/msmf.380},
     zbl = {0886.14005},
     mrnumber = {2000a:14022},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1996_2_66__1_0}
}
Loeser, François. Faisceaux pervers, transformation de Mellin et déterminants. Mémoires de la Société Mathématique de France, Série 2, , no. 66 (1996), 112 p. doi : 10.24033/msmf.380. http://www.numdam.org/item/MSMF_1996_2_66__1_0/

[A] G. Anderson. The hyperadelic gamma function, Inventiones Mathematicae 95 (1989), 63-131. | MR 89j:11118 | Zbl 0682.14011

[B-B-D] A. Beilinson, J. Bernstein et P. Deligne. Faisceaux pervers, in Analyse et topologie sur les espaces singuliers, p. 7-172, Astérisque n° 100, 1982. | MR 86g:32015 | Zbl 0536.14011

[Bo] A. Borel. Algebraic D-modules, Perspectives in Math. n° 2, Academic Press, Boston, 1987. | MR 89g:32014 | Zbl 0642.32001

[Cl] A. H. Clifford. Representations induced in an invariant sub-group, Ann. Math. 38 (1937), 533-550. | JFM 63.0076.04 | Zbl 0017.29705

[Co1] R. Coleman. A formal analogue of Hilbert's theorem 90, Proceedings of the American Mathematical Society 94 (1985), 603-604. | MR 86k:12013 | Zbl 0568.12012

[Co2] R. Coleman. Anderson-Ihara Theory : Gauss Sums and Circular Units, Advanced Studies in Pure Mathematics 17 (1989), 55-72. | MR 92f:11159 | Zbl 0733.14012

[C-R] C. W. Curtis et I. Reiner. Methods of representation theory I, Wiley, New York, 1981. | MR 82i:20001 | Zbl 0469.20001

[D1] P. Deligne. Les constantes des équations fonctionnelles des fonctions L, in Modular Functions of One Variable II, p. 55-106, Springer Lect. Notes in Math. n° 349, 1973. | Zbl 0271.14011

[D2] P. Deligne. Le groupe fondamental de la droite projective moins trois points, in Galois groups over Q, p. 79-298, Publ. MSRI n° 16, Springer Verlag, 1989. | MR 90m:14016 | Zbl 0742.14022

[Dw-L] B. Dwork et F. Loeser. Hypergeometric series and functions as periods of exponential modules, in Barsotti Symposium in Algebraic Geometry, p. 153-174, Perspectives in Mathematics, Academic Press, 1994. | MR 96c:33021 | Zbl 0820.33008

[E] T. Ekedahl. On the adic formalism, in The Grothendieck Festschrift vol. II, p. 197-218, Progress in Math. n° 87, Birkhäuser, 1990. | MR 92b:14010 | Zbl 0821.14010

[G-L] O. Gabber et F. Loeser. Faisceaux pervers l-adiques sur un tore, Duke Math. J. 83 (1996), 501-606. | MR 97i:14016 | Zbl 0896.14009

[I1] Y. Ihara. Profinite braid groups, Galois representations and complex multiplications, Ann. Math. 123 (1987), 43-106. | MR 87c:11055 | Zbl 0595.12003

[I2] Y. Ihara. On Galois representations arising from towers of coverings on P1\{0, 1, ∞}, Inventiones Mathematicae 86 (1986), 427-459. | MR 87i:11076 | Zbl 0595.14020

[I3] Y. Ihara. Braids, Galois groups, and some arithmetic functions, Proceedings of the ICM, Kyoto 1 (1991), 99-120. | MR 95c:11073 | Zbl 0757.20007

[I-K-Y] Y. Ihara, M. Kaneko et A. Yukinari. On some properties of the universal power series for Jacobi sums, Advanced Studies in Pure Mathematics 12 (1987), 65-86. | MR 90d:11122 | Zbl 0642.12012

[Il] L. Illusie. Autour du théorème de monodromie locale, in Périodes p-adiques, p. 9-57, Astérisque n° 223, 1994. | MR 95k:14032 | Zbl 0837.14013

[K] N. Katz. Exponential sums and differential equations, Annals of Math. Studies n° 124, Princenton University Press, 1990. | MR 93a:14009 | Zbl 0731.14008

[Kn-M] F. Knudsen et D. Mumford. The projectivity of the moduli space of stable curves. I : Preliminaries on 'det' and 'Div', Math. Scand. 39 (1976), 19-55. | MR 55 #10465 | Zbl 0343.14008

[La1] G. Laumon. Semi-continuité du conducteur de Swan (d'après P. Deligne), in Caractéristique d'Euler-Poincaré, p. 173-219, Astérisque n° 82-83, 1981. | MR 83g:14007 | Zbl 0504.14013

[La2] G. Laumon. Transformation de Fourier, Constantes d'équations fonctionnelles et Conjecture de Weil, Publ. Math. I.H.E.S. 65 (1987), 131-210. | Numdam | MR 88g:14019 | Zbl 0641.14009

[L-S1] F. Loeser et C. Sabbah. Équations aux différences finies et déterminants de fonctions multiformes, Comment. Math. Helvetici 66 (1991), 458-503. | MR 93a:32057 | Zbl 0760.39001

[L-S2] F. Loeser et C. Sabbah. Caractérisation des D-modules hypergéométriques sur le tore II, C. R. Acad. Sc. Paris 315 (1992), 1263-1264. | MR 94f:13016 | Zbl 0774.14017

[S] C. Sabbah. Lieu des pôles d'un système d'équations aux différences finies, Bull. Soc. mat. France 120 (1992), 371-396. | Numdam | MR 94e:39006 | Zbl 0766.32011

[Sa] T. Saito. Jacobi sum Hecke characters, de Rham discriminant, and the determinant of l-adic cohomologies, Journal of Algebraic Geometry 3 (1994), 411-434. | MR 95f:14036 | Zbl 0833.14011

[Se] J.-P. Serre. Représentations linéaires des groupes finis, Hermann, Paris, 1967. | MR 38 #1190 | Zbl 0407.20003